Cookies?
Library Header Image
LSE Research Online LSE Library Services

Discounted optimal stopping for maxima in diffusion models with finite horizon

Gapeev, Pavel V. (2006) Discounted optimal stopping for maxima in diffusion models with finite horizon. Electronic Journal of Probability, 11 (38). pp. 1031-1048. ISSN 1083-6489

Full text not available from this repository.

Item Type: Article
Official URL: http://www.math.washington.edu/~ejpecp/
Additional Information: © 2006 Pavel V. Gapeev
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 29 Jan 2008
URL: http://eprints.lse.ac.uk/3221/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only